# SDR DALA2025070304990

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 CLIP HAS TOOLING DAMAGE AT 2 FASTENERS ON BACKSIDE OF FRAME 61 BETWEEN STRINGERS 1L AND 2L. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV ORIG. (1059891)
